| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/29/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause of malfunction: user had an inaccurate reference.(b)(4).
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 215 mg/dl.The customer's expected fasting bood glucose test result range is 80 to 130mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification.The test strip lot manufacturer's expiration date is 06/13/2018 and open vial date is (b)(6) 2017 the meter memory was reviewed for previous test result history (date / time not set): (b)(6).Memory concerns: customer is concern with the results taken on (b)(6) 2017 customer have only been using the meter for a week now.Customer states that on (b)(6) 2017 she run and got a result of 205mg/dl fasting then she decided to walk, came back run another test and got 113mg/dl fasting.